# SDR AALA20120228031

- Difficulty date: February 24, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 67,222 hours, 35,127 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS PUNCTURE HOLE ON BOTTOM SKIN.  INSTALLED REPAIR DOUBLER PER SRM 55-03-00 AND EA COMP-55-022099 DATED 2/27/2012.
